# SDR UPS804264

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND A LARGE CRACK AFT END OF THE BULKHEAD TIE INTERCOSTAL AND CORROSION ON THE FORWARD END AT STATION 980 TO 1000 STRINGER 32L.  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-1-20D AND 51-1-21.
